| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Report source: foreign-japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the tip of the drill fractured when used in the repair of a facial fracture.Another drill was used to complete the procedure.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code - recommend "drill".A visual inspection was conducted on the returned drill.The drill shows signs of attempted use including marking on the drill body/tip.The drill tip has fractured just below the fluted portion of the drill tip.Medical records were not provided.Review of the certs identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.